advertisement
Question
Posted by: chantelle | 2005/01/13

Falling pregnant after the nur isterate

I was on the nur isterate inj for 8 years. I have now gotten married and I went off the injection in October 2004 because we would like to fall pregnant. How long will it take for me to fall pregnant more or less. My periods were very irregular before I went on the injection and since I've gone off I still have it quite badly the one month and then like this month it was only spotting for 2 days.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

See answer below.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement